Been on abilify and lexapro for 2 years. Depression began to worsen slightly doc increased abilify to 5mg from 2mg. Started to notice shortness of breath the next day ( didn't notify doc) depression continued to worsen doc increased dose to 10mg on sat now worsening shortness of breath and dizzy episodes when walking no improvement in depression or side effects to date. If no improvement by tomorrow doc wants to up to 15 mg. is this truly advisable??
What dose of lexapro are you on and did the doc try a different antidepressant before he ordered abilify? Do not allow him to increase unless you've told him about your side effects.
My opinion is maybe the antidepressant should be upped instead of the the "add on" I had my Abilify upped from 5 to 10 and didn't really even notice a difference, but when he upped my Effexor, it seemed to somewhat. Did you ask your psych doctor? that's really who you should ask instead of GP.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2013 • 5 answers
Updated 12 Jan 2015 • 2 answers
Updated 17 May 2015 • 2 answers
Updated 5 May 2017 • 1 answer
Escitalopram - Lexapro dosage increase from 5mg to 10mg. Does it take another 4-6 weeks to feel the?
Updated 9 Sep 2017 • 2 answers